# SDR DXTA2013030105301

- Difficulty date: February 28, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N665QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605165
- Aircraft time: 10,250 hours, 8,149 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter Gen
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT THE APU WAS STARTED AND THE THE BLEED AIR WAS SELCTED ON.  AFTER ABOUT 1MIN THE CABIN BEGAN TO FILL FULL OF SMOKE.  BLEED AIR WAS SELECTED OFF AND APU WAS SHUTDOWN. RAN BOTH ENGINES WITH PRESSURE SOURCE SELECTOR IN BOTH, LT, RT AND OFF AND COULD NOT SEE SMOKE.  BOTH ENGINES WAS SHUTDOWN AND THE APU WAS STARTED AGAIN AND DID NOT SELECT BLEED AIR ON THIS TIME AND SMOKE BEGAN TO FILL CABIN AGAIN.  REMOVED AND INSTALLED APU IAW MM 49-10-00.   INSTALLED APU STARTER GENERATOR IAW MM 24-31-02. SERVICED APU WITH OIL IAW MM 12-11-02.  C/W APU SPECIAL FIRST START INSTRUCTION IAW  MM 49-10-00.  C/W APU OPERATIONAL TEST CHECKED GOOD.  NO LEAKS NOTED IAW MM 49-10-00.  C/W APU GEN / BLEED AIR TEST CHECKED GOOD IAW MM 49-10-00.   INSTALLED ACCESS PANELS.   INSTALLED APU ACCESS PANEL.
